# SDR SWAA2023101209874

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 12,935 hours, 5,735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: NOTREPORTED
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT WILL NOT TEST.   RESEATED AND CLEAND CONTACTS PER AMM 25-64-00. OPS CHECK OK.
